Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations
Annales de l'I.H.P. Physique théorique, Tome 57 (1992) no. 1, pp. 3-26.
@article{AIHPA_1992__57_1_3_0,
     author = {Monterde, Juan},
     title = {Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {3--26},
     publisher = {Gauthier-Villars},
     volume = {57},
     number = {1},
     year = {1992},
     zbl = {0760.58011},
     mrnumber = {1176355},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__57_1_3_0/}
}
Monterde, J. Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations. Annales de l'I.H.P. Physique théorique, Tome 57 (1992) no. 1, pp. 3-26. http://www.numdam.org/item/AIHPA_1992__57_1_3_0/

[1] M. Batchelor, The Structure of Supermanifolds, Trans. Amer. Math. Soc., Vol. 253, 1979, pp. 329-338. | MR 536951 | Zbl 0413.58002

[2] D. Hernández Ruipérez and J. Muñoz Masqué, Global Variational Calculus on Graded Manifolds, I: Graded Jet Bundles, Structure 1-Form and Graded Infinitesimal Contact Transformations, J. Math. Pures Appl., Vol. 63, 1984, pp. 283-309. | MR 794053 | Zbl 0509.58003

[3] D. Hernández Ruipérez and J. Muñoz Masqué, Global Variational Calculus on Graded Manifolds, II, J. Math. Pures Appl., Vol. 63, 1985, pp. 87-104. | MR 802385 | Zbl 0552.58014

[4] D. Hernández Ruipérez and J. Muñoz Masqué, Variational Berezinian Problems and their Relationship with Graded Variational Problems, in "Proceedings of the Conference on Differential Geometric Methods in Mathematical Physics, Salamanca 1985, Lect. Notes Math. Ser., No. 1251", Springer Verlag, 1987, pp. 137-149. | MR 897117 | Zbl 0627.58020

[5] D. Hernández Ruipérez and J. Muñoz Masqué, Construction intrinsèque du faisceau de Berezin d'une variété graduée, C. R. Acad. Sci. Paris, t. 301, Series I, 1985, pp. 915-918. | MR 829061 | Zbl 0592.58042

[6] J.B. Kostant, Graded Manifolds, Graded Lie Theory and Prequantization, in "Proceedings of the Conference on Differential Geometric Methods in Mathematical Physics, Bonn 1975, Lect. Notes Math., Ser., No. 570", Springer Verlag, 1977, pp. 177-306. | MR 580292 | Zbl 0358.53024

[7] D.A. Leites, Introduction to the Theory of Supermanifolds, Russian Math. Surveys, Vol. 35, 1, 1980,Uspehi Math. Nauk., Vol. 35, 1980, pp. 1-64. | MR 565567 | Zbl 0462.58002

[8] J. Muñoz Masqué, Poincaré-Cartan forms in higher order variational problems, Rev. Mat. Iberoramericana, Vol. 1, No. 20, 1985, pp. 85-126. | MR 850411

[9] F. Takens, A Global Version of the Inverse Problem of the Calculus of Variations, J. Diff. Geom., 14, 1979, pp. 543-562. | MR 600611 | Zbl 0463.58015